Research Repository

Some inequalities generalizing Kato's and Furuta's results

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities generalizing Kato's and Furuta's results. Filomat, 28 (1). 179 - 195. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Futura's inequality; Kato's inequality; radius inequality; power series
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Apr 2016 23:05
Last Modified: 20 Aug 2019 04:43
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar